Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 42, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Apr 27, 2010, 3:28 PM EDT for 6 counties in Florida. It took effect at Apr 28, 2010, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 3:28 PM EDT (19:28 UTC)
- In effect from
- Apr 28, 2010, 12:00 PM EDT
- Expired
- Apr 28, 2010, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207 WWUS82 KMLB 271928 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 328 PM EDT TUE APR 27 2010 ...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ041-044>046-053-144-272300- /O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ /O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.NEW.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ /O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 328 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON...AND WILL POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-141-147-272300- /O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ /O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- 328 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ054-058-059-064-272300- /O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/ /O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- 328 PM EDT TUE APR 27 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
4 follow-up statements
736 WWUS82 KMLB 272317 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 717 PM EDT TUE APR 27 2010 ...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ041-044>046-053-144-281000- /O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 717 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-141-147-281000- /O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/ /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD- 717 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ054-058-059-064-281000- /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- 717 PM EDT TUE APR 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
432 WWUS82 KMLB 280807 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 AM EDT WED APR 28 2010 ...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH LATE WEEK... FLZ041-044>046-053-144-290000- /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ /O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 407 AM EDT WED APR 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. DRY AIR BEHIND A SECONDARY FRONTAL BOUNDARY WILL REINFORCE THE AIRMASS IN PLACE ACROSS EAST CENTRAL FLORIDA TODAY. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED THIS AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ058-290000- /O.EXA.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ OKEECHOBEE- 407 AM EDT WED APR 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. DRY AIR BEHIND A SECONDARY FRONTAL BOUNDARY WILL REINFORCE THE AIRMASS IN PLACE ACROSS EAST CENTRAL FLORIDA TODAY. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED THIS AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-059-064-141-147-290000- /O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 407 AM EDT WED APR 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. DRY AIR BEHIND A SECONDARY FRONTAL BOUNDARY WILL REINFORCE THE AIRMASS IN PLACE ACROSS EAST CENTRAL FLORIDA TODAY. SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED THIS AFTERNOON. DEVELOPING ONSHORE FLOW WILL KEEP DURATIONS OF CRITICAL RELATIVE HUMIDITY VALUES ON THURSDAY BELOW THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
140 WWUS82 KMLB 281820 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 220 PM EDT WED APR 28 2010 FLZ058-290000- /O.CAN.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ /O.CON.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/ OKEECHOBEE- 220 PM EDT WED APR 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH FOR THURSDAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE WEATHER WATCH WHICH HAD BEEN IN EFFECT FOR THURSDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ041-044>046-053-144-290000- /O.CON.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/ /O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 220 PM EDT WED APR 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-059-064-141-147-290000- /O.CON.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 220 PM EDT WED APR 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
206 WWUS82 KMLB 290005 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 805 PM EDT WED APR 28 2010 FLZ041-044>046-053-144-291000- /O.EXP.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/ /O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 805 PM EDT WED APR 28 2010 A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-058-059-064-141-147-290115- /O.EXP.KMLB.FW.W.0042.000000T0000Z-100429T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA-NORTHERN BREVARD- 805 PM EDT WED APR 28 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ SEDLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 27, 9:20 AM EDT, 6 hours 8 minutes earlier.
Area forecast discussion, Apr 27, 9:20 AM EDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
920 AM EDT TUE APR 27 2010
.DISCUSSION...
SUNNY/BREEZY/WARM DAY ON TAP WITH MAXES REACHING M-U80S ALL AREAS.
LACK OF ECSB WILL ALLOW FOR MAXES JUST AS HIGH AS (IF NOT HIGHER
THAN) THE INTR. SOME MINOR TWEAKS TO TEMPS/WINDS...OTRW FCST IS IN
FINE SHAPE.
&&
.AVIATION...VFR/SKC.
&&
.MARINE...WINDS HAVE DROPPED BELOW 20KT AT ALL BUOYS WITH SEAS 1-3FT
NR SHORE AND 3-5FT OFFSHORE. WILL ALLOW CURRENT SCA FOR WINDS TO
EXPIRE. ANOTHER REINFORCING SURGE OF NW FLOW BEHIND SECONDARY FRONTAL
BDRY TNGT WILL CAUSE WINDS TO KICK BACK UP ABOVE 20KT WITH SEAS TO
6 (AND PSBLY APPROACHING 7) FEET AWAY FROM THE COAST (BEYOND 20NM).
ANOTHER SCA FOR WINDS IS ALREADY IN PLACE STARTING AT 00Z...SO NO
CHGS OTHER THAN TO UPDATE/REISSUE MWW PRODUCT.
&&
.FIRE WEATHER...GIVEN STRENGTH OF WRLY FLOW...ECSB VERY UNLIKELY TO
FORM...AND AS SUCH HAVE DECIDED TO ADJUST GRIDDED TEMPS/RH AND ADD
BREVARD COUNTY TO THIS AFTN'S RFW. COS A LITTLE SOUTH OF THE WARNING
AREA LOOK TO BE CLOSE IN BOTH WINDS/MIN RH...SO WILL NEED TO KEEP
CLOSE EYE THERE AS WELL.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ALL EAST CENTRAL FLORIDA COUNTIES.
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM THIS EVENING
FOR BREVARD-LAKE-ORANGE-OSCEOLA-SEMINOLE-VOLUSIA.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM THIS EVENING TO 8 AM
WEDNESDAY FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
&&
CRISTALDIHazardous weather outlook, Apr 27, 10:45 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1045 AM EDT TUE APR 27 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-272000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1045 AM EDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... A SMALL LONG PERIOD SWELL WILL KEEP AN ELEVATED RIP CURRENT RISK AT AREA BEACHES...ESPECIALLY NEAR PIERS AND JETTIES. CHECK WITH THE LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION...AND SWIM ONLY WITHIN SIGHT OF A LIFEGUARD. ...WIND AND SEA IMPACT... INCREASING OFFSHORE WINDS WILL CREATE HAZARDOUS BOATING CONDITIONS BEYOND 20 NAUTICAL MILES TONIGHT THROUGH SUNRISE WEDNESDAY. ...FIRE WEATHER IMPACT... A COMBINATION OF SEVERAL HOURS OF LOW RELATIVE HUMIDITY VALUES COMBINED WITH WINDS AROUND 15 MPH WILL INCREASE THE FIRE DANGER THIS AFTERNOON FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL HOURS OF LOW RELATIVE HUMIDITY ARE EXPECTED AREAWIDE ON WEDNESDAY AFTERNOON AND OVER THE INTERIOR ON THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:27 AM EDT | Red Flag Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 17 hr |
| Apr 27, 2:45 AM EDT | Small Craft Advisory for Winds | MLB | 31 hr | |
| Apr 27, 3:28 PM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 36 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.